# SDR SWAA2017122918666

- Difficulty date: December 24, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 38,773 hours, 18,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT LIGHT LENS MISSING.  REPLACED THE LENS IAW MM.
